Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 10.55
  • Total

    USD 10.55
Checkout
Previewing the first of products. View All Results
Country
  • United Kingdom
Brand
  • Cuprofen Plus
Strength
  • 200mg/12.8mg
Name Country Strength Pack Size USD Cart
Cuprofen Plus - ibuprofen / codeine - 200mg/12.8mg - 24 Tablets Cuprofen Plus ibuprofen / codeine Brand United Kingdom 200mg/12.8mg 24 Tablets OTC $26.99 -
Cuprofen Plus - ibuprofen / codeine - 200mg/12.8mg - 24 Tablets Cuprofen Plus ibuprofen / codeine Brand United Kingdom 200mg/12.8mg 3 shipments of 24 Tablets OTC $121.75 -

Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Cuprofen Plus is not currently available from Kiwi Drug!

It contains 200mg ibuprofen and 12.8mg codeine phosphate as its active ingredients

 

Rob C.

Cuprofen Plus

Excellent pain reliever for back and neck injuries. It's not too strong yet very effective. Very impressed with KIWI's delivery time too.

Mar 1, 2012

L J

Cuprofen Plus

good product and kiwis service is so professional and on task. Always communicating to keep consumer posted!

Oct 11, 2011

L. Aurello

Cuprofen Plus

This is a great product. It's not too strong but it's strong enough to provide adequate pain relief. Plus, delivery is quick, usually a week or so for international delivery. Thanks, Kiwi!

Oct 5, 2011

Steve-Z

Cuprofen Plus

Cuprofen Plus works just as good as Nurofen Plus. It's great for headaches and back pain. I know its always skeptical buying drugs online, but this place has been really good, fast shipping with great... products.

Read more of this reviewMore Read less of this reviewLess

Sep 27, 2011

arrow
Same Kiwi, new look! Old Site. Dismiss